1. Health
Send to a Friend via Email

Discuss in my forum

The danger of an accidental overdose of sedatives is extremely high because the difference between a therapeutic dose and a potentially lethal one is relatively small. When you mix alcohol with tranquilizers, muscle relaxers or sleeping pills, the risk of overdose increases significantly. What are the symptoms of an overdose? How are overdoses treated? Read more...

Related Information:

Photo: Clipart.com
Comments
September 30, 2009 at 11:54 pm
(1) L. Menges says:

methadone was made to be controlled by the government to help get people off of other drugs, why do they not controll it better it should never be aloud to leave the clinic . They trust people to go homer and take it like they are told. But they dont some go out and sell it and then you loose your kids they die from it. Why do the government who is fighting to stop drugs on street let it get carried out of the clinics. My son was not on there program but brought some from someone who was and he never woke up. Its hard enough to fight the people on streets making drug , but what about this program no one should be aloud to take it home ,they should have to take it where they can be controlled better, and maybe some other mother wont have to go through what my family has gone through. someone should check into the methadone clinics, do they really cure anyone or are they on that stuff for years? I talked to alot of people who have been on it for many years, they said its a fix they know they have for the day until they get there drugs on street. I blame the government for the methadone problem in America , they aren’t taken better care of there drug they make. We wouldn’t be hearing of all the deaths on methadone if they controlled it better.

Leave a Comment

Line and paragraph breaks are automatic. Some HTML allowed: <a href="" title="">, <b>, <i>, <strike>

©2014 About.com. All rights reserved.

We comply with the HONcode standard
for trustworthy health
information: verify here.